# SDR DATA2021043001

- Difficulty date: April 30, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N3732X
- Make and model: Stbros SD360200
- Aircraft serial: SH3732
- Aircraft time: 24,135 hours, 20,838 cycles
- Propeller: Hartzl HCA6A3A
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210407
- Part serial: 12199962
- Condition: Malfunctioned
- Location: Lt Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

DURING A TRAINING FLIGHT, WHEN SIMULATING THE V1 CUT THE LEFT PROPELLER TRIED TO GO INTO AUTOFEATHER AND THE ENGINE SURGED. NO SUBSEQUENT POWER SETTINGS AFFECTED THE PROBLEM SO THE LEFT ENGINE WAS SHUT DOWN, AN EMERGENCY WAS DECLARED AND AN UNEVENTFUL LANDING WAS MADE. MAINTENANCE SUBSEQUENTLY REPLACED THE PROPELLER GOVERNOR.
